On the decay of solutions of some nonlinear dissipative wave equations in higher dimensions

Mitsuhiro Nakao

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)227-234
Number of pages8
JournalMathematische Zeitschrift
Volume193
Issue number2
DOIs
Publication statusPublished - 1986 Jun
Externally publishedYes

Fingerprint

Decay of Solutions
Dissipative Equations
Higher Dimensions
Wave equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the decay of solutions of some nonlinear dissipative wave equations in higher dimensions. / Nakao, Mitsuhiro.

In: Mathematische Zeitschrift, Vol. 193, No. 2, 06.1986, p. 227-234.

Research output: Contribution to journalArticle

@article{c1fcac5de9ce464d81d12e705101c83c,
title = "On the decay of solutions of some nonlinear dissipative wave equations in higher dimensions",
author = "Mitsuhiro Nakao",
year = "1986",
month = "6",
doi = "10.1007/BF01174332",
language = "English",
volume = "193",
pages = "227--234",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On the decay of solutions of some nonlinear dissipative wave equations in higher dimensions

AU - Nakao, Mitsuhiro

PY - 1986/6

Y1 - 1986/6

UR - http://www.scopus.com/inward/record.url?scp=0001210036&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001210036&partnerID=8YFLogxK

U2 - 10.1007/BF01174332

DO - 10.1007/BF01174332

M3 - Article

VL - 193

SP - 227

EP - 234

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 2

ER -